# SDR ANCF20220725028

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N980AV
- Make and model: Airbus A320-214
- Aircraft serial: 3980
- Aircraft time: 28,197 hours, 27,720 cycles
- Engine: Cfmint CFM565B43
- Engine time: 28,331 hours, 26,309 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: VFT300B00
- Part serial: 05221
- Condition: Not Reported
- Location: 22hq
- Part time: 46,513 hours, 7,929 cycles
- Component: Valve Skin Air, Technofan, VFT300B00
- Component part number: VFT300B00
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORT
23.JUL.2022 WO 54'337'534 => DURING INITIAL CLIMB AFTER T/O AFTER
DURING INITIAL CLIMB AFTER T/O AFTER  PACKS WHERE ON VENT AVNCS SYS FAULT PRESENTED ON ECAM INMEDIATLY AFTER CAB PR EXCESS CAB ALT ON ECAM.

ACTIONS TAKEN
23.JUL.2022 WO 54'337'534 => SKIN AIR OULET VALVE WAS REMOVED IAW AMM 21-26-53-000-002A REV 60 01 MAY 2022.
23.JUL.2022 WO 54'337'534 => THE REQUIRED INSPECTION ITEM (RII) REQUIRED TO BE INSPECTED WAS INSPECTED IN ACCORDANCE WITH GMM 4.1 REQUIREMENTS AND DETERMINE THAT THE MAINTENANCE ACTIVITIES WAS SATISFACTORILY COMPLETED
23.JUL.2022 WO 54'337'534 => I.A.W TSM TASK 21-31-00-810-809-A AND AMM 21-26-53-400-001-A REV 60 01 MAY 2022 SKIN AIR OUTLET VALVE  WAS REPLACED. I.A.W AMM 21-26-00-710-001 OPERATIONAL TEST OF THE VENTILATION SYSTEM OF THE AVIONICS EQUIPMENT WAS PERFORMED SATISFACTORY. TEST OK  I.A.W ESPM 20-33-45-01 REV 43 01 MAY 2022 BACKSHELL-CONNECTOR 22HQA1 WAS REPLACED SATISFACTORY  SEE WO:54337537 FOR PRESSURIZATION TEST
